Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

New med

Posted by on Jan. 10, 2013 at 6:45 PM
  • 10 Replies

Anyone out there take Abilify?  I just started it yesterday.  Just curious about any side effects I can expect other than the usual?  The only thing I notice today is a little headache and sleepiness.  I really do not need to gain any more weight :(.  I also take Wellbutrin.  Thanks!

tna1026puppy

by on Jan. 10, 2013 at 6:45 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
ashleighmama
by Ashleigh on Jan. 10, 2013 at 9:32 PM
I have heard some great success stories in this group from other ladies that take it or who have taken it because I posted about it a while back. I have been WANTING to go on it for many months but even the CO PAY is too much for me. Bump for the other ladies.
Ashleigh
JansRainbow
by on Jan. 11, 2013 at 12:28 AM

I take Abilify. Have been for several years. Do not have the weight gain. I take it with several other medications. It does help. If I have effects, it may be hard to tell which one does it. Watching what you eat and exercise helps with the weight gain.

iluvmybabe
by Bronze Member on Jan. 11, 2013 at 3:07 AM
I take it. No problems.
Posted on CafeMom Mobile
lyrick24
by Ruby Member on Jan. 11, 2013 at 4:10 AM

 i took abilify for a while and it messed with my blood pressure. but it may work fine for you. i know of others who are on it and it does fine.

Serenity7
by Silver Member on Jan. 11, 2013 at 10:41 AM

 I don't

matreshka
by Ruby Member on Jan. 11, 2013 at 12:18 PM

I was taking it and I did not have any weight gain, but it also did not help me. I took it for bipolar disorder - mixed episodes with psychosis.

CaseyInKS
by on Jan. 11, 2013 at 6:56 PM

I'm interested to read anymore responses.   Isn't this supposed to be an adjunct therapy for people who aren't getting enough help from their primary med?  Or do I have my facts wrong?

tna1026
by on Jan. 18, 2013 at 11:25 PM

Thank you all!

Sarah14094
by on Jan. 21, 2013 at 8:28 PM
I used to take it for a little over a year as a jumo start to my anti-depressant. It worked great for me but I did gain weight-BUT I dont know if that caused it or not because I still havent lost and and I dont eat well. I only came off it because my Dr said its not meant to be taken long term and I was leverling out with it anyway. We think. Im really bad taking my meds, Im so busy I forget. Honestly though, I felt like a new person for awhile with it.
Posted on the NEW CafeMom Mobile
Letha
by Bronze Member on Jan. 21, 2013 at 8:39 PM
I took it and it did nothing for me but everyone is different though! I hope it works for ya :)
Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN